Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Given vaccine Tetanos and pneumo. Developed bruising on arm also taking Aggrenox to prevent stroke. Advise?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
I was given 2 vaccines a few days ago, Tetanos and Pneumo...I have since then developed severe bruising on that arm. I am also taking Aggrenox to prevent another stroke. The bruising covers most of the outside of my upper arm. Is there any cause for worry?

Thank you for your help.
Posted Sun, 30 Jun 2013 in General Health
Answered by Dr. Basheer Ahamed 1 hour later

Welcome to XXXXXXX Thanks for the query.

Aggrenox is an antiplatelet agent with a combination of(Dipyridamole + Aspirin).
This prevents the blood from clotting.

The development of bruise at the site of vaccination may be due to aggrenox.

If the bruise is not subsiding and increases in size then you should consult your doctor to discontinue aggrenox for a brief period of time under medical supervision.

Hope this answer helps you.
Pleased to answer other queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor